# SDR SWIA200414305

- Difficulty date: December 21, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 41,707 hours, 51,059 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3082001005
- Condition: Malfunctioned
- Location: Nacelle Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RECEIVED CONTROL FAULT ON APPROACH WHEN SELECTING FLAPS 25 DEGREES.  REMOVED AND REPLACED RIGHT INBOARD, RIGHT NACELLE, AND RIGHT OUTBOARD FLAP ACTUATORS IAW EMB MM 27-50-00.  OPERATIONAL CHECK GOOD.  P/N 308200-1005, S/N 0091 AND S/N 0834, P/N 320300-1007, S/N 0036.
